# SDR SWIA202264737

- Difficulty date: January 19, 2022
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N726SK
- Make and model: Cndair CL600*
- Aircraft serial: 10190
- Aircraft time: 45,958 hours, 29,579 cycles
- System (JASC): 5751 · Ailerons
- Part: None
- Condition: Worn
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FLAP STUB FAIRING 171DL, RETAINING PLATE WORN/CHAFFED AND HINGED ATTACH POINT WORN.   (C CHECK RO 02/25/2022)   REMOVED AND REPLACED 1EA HINGE ASSY P/N CC670-39239-1 ON LH FLAP STUB FAIRING 171DL. CRJ-700 SRM 51-42-21-001-001-A01.
